Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lower abdominal cramps after periods. Shortness of breath, back pain. Pregnant? Is it safe to take metronidazole now?

last feb.26i had sex two days after my period then this month 22 march i got my period im confused cos after my period im having a cramp ob my lower abdomen like there s moving like air inside and my back is pain i touch my stomach theres a little hard in there but its not pain once i touch i have shortness of breathing i try pregnancy test after my period but its i pregnant? need help cos if im pregnant i take metronidazole for uti but once i pee is normal and clear im worried about if im pregnant it might harm the baby?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
As you describe you had period on 26th feb, and 22nd march, after the period you had pain in the lower abdomen, backpain, and you got short ness of breath as well.
It appears to be due to urinary tract infection, you have used metronidazole, but the infection would not have been cleared completely. Pregnancy any how you have ruled out by doing pregnancy test.You need not worry about it. The touch feeling and air feeling you need not consider at all, because they don't signify any thing.
I advise you to consult a gynic for diagnosis and treatment.
Wishing for a quick and complete recovery.
Best regards.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor